# SDR FDEA201107242927

- Difficulty date: July 24, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1901
- Part time: 74,822 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT STA 1901, LBL 40 TOP AND BOTTOM SURFACE HAS CORROSION.  REMOVED CORROSION. ORIG MAT .063. MAT LOSS IS .031. FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 1B. FABRICATED FILLER AND REPAIR ANGLE. REPAIRED AFT CARGO FLOORBEAM IAW SRM 53-00-010 FIG. 8
